# SDR QXEA0201320

- Difficulty date: August 29, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PITTING ON THE OUTBOARD SIDE OF THE NR 4 FLAP TRACK ON RIGHT HAND WING.  REPAIRED IAW HORIZON AIR EA 2-57-18.
